# SDR GUUA93332122510B

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,584 hours, 37,665 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 1293640693
- Part serial: UE137
- Condition: Loose
- Location: Nlg Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATION LOOSE.  RESECURED NOSE GEAR ANNUNICATOR.
